Foto del docente

Vittorio Martino

Professore associato

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA

Pubblicazioni

Vittorio Martino; Giulio Tralli, High-order Levi curvatures and classification results, «ANNALS OF GLOBAL ANALYSIS AND GEOMETRY», 2014, 46, pp. 351 - 359 [articolo]

Ali Maalaoui;Vittorio Martino, Homology computation for a class of contact structures on T^3, «CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS», 2014, 50, pp. 599 - 614 [articolo]

V. Martino, Legendre duality on hypersurfaces in Kähler manifolds, «ADVANCES IN GEOMETRY», 2014, 14, pp. 277 - 286 [articolo]

Vittorio Martino; Annamaria Montanari, Lipschitz Continuous Viscosity Solutions for a Class of Fully Nonlinear Equations on Lie Groups, «THE JOURNAL OF GEOMETRIC ANALYSIS», 2014, 24, pp. 169 - 189 [articolo]

Ali Maalaoui; Vittorio Martino, The topology of a subspace of the Legendrian curves on a closed contact 3-manifold, «ADVANCED NONLINEAR STUDIES», 2014, 14, pp. 393 - 426 [articolo]

Ali Maalaoui;Vittorio Martino, A Symmetry Result on Submanifolds of Space Forms and Applications, «MEDITERRANEAN JOURNAL OF MATHEMATICS», 2013, 10, pp. 507 - 517 [articolo]

Ali Maalaoui;Vittorio Martino; Angela Pistoia, Concentrating solutions for a sub-critical sub-elliptic problem, «DIFFERENTIAL AND INTEGRAL EQUATIONS», 2013, 26, pp. 1263 - 1274 [articolo]

Vittorio Martino, Existence result for the CR-Yamabe equation, «BRUNO PINI MATHEMATICAL ANALYSIS SEMINAR», 2013, 2013, pp. 38 - 46 [articolo]

Ali Maalaoui;Vittorio Martino, Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian, «JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS», 2013, 399, pp. 333 - 339 [articolo]

Ali Maalaoui; Vittorio Martino, Changing-sign solutions for the CR-Yamabe equation, «DIFFERENTIAL AND INTEGRAL EQUATIONS», 2012, 25, pp. 601 - 609 [articolo]

Ali Maalaoui;Vittorio Martino, Existence and concentration of positive solutions for a super-critical fourth order equation, «NONLINEAR ANALYSIS», 2012, 75, pp. 5482 - 5498 [articolo]

Ali Maalaoui; Vittorio Martino, Existence and multiplicity results for a non-homogeneous fourth order equation, «TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS», 2012, 40, pp. 273 - 300 [articolo]

Vittorio Martino, On the characteristic curvature operator, «COMMUNICATIONS ON PURE AND APPLIED ANALYSIS», 2012, 11, pp. 1911 - 1922 [articolo]

Vittorio Martino, A Legendre transform on an exotic S^3, «ADVANCED NONLINEAR STUDIES», 2011, 11, pp. 145 - 156 [articolo]

Vittorio Martino, A symmetry result on Reinhardt domains, «DIFFERENTIAL AND INTEGRAL EQUATIONS», 2011, 24, pp. 495 - 504 [articolo]